# SDR SWAA2025040715139

- Difficulty date: March 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AFT FACE BS 500I AT LEVEL STR 28L AT FWD CARGO COMPARTMENT 2025-172112<[01] REPLACED ANGLE LOCATED AFT FACE BS 500I AT LEVEL STR 28L AT FWD CARGO COMPARTMENT IAW SEM B737-800 51-10-02 ITEM 9; B737-800 51-40-02 AND DRAWING # 143A7902 REV.B.;[02] COMPLETED JOB
